MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HEPATITIS C (AHCV); ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM HEPATITIS C (AHCV); ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer complains about discordant non-reactive (negative) atellica im hepatitis c (ahcv) results on one patient compared to positive results with alternate test methods.The patient was first tested at a non-customer site and resulted positive.The sample was sent to the customer site and tested with atellica im hepatitis c (ahcv) for confirmation but resulted negative (non-reactive).The negative result was reported to the physician and questioned.Subsequently, another sample was drawn from the same patient and tested at the initial non-customer site and again resulted positive.The sample was sent to the customer site and tested with atellica im hepatitis c (ahcv) for confirmation but again resulted negative (non-reactive).Another sample was drawn from the patient and sent for hcv pcr testing, which resulted positive.There are no allegations of patient or user intervention or adverse health consequences due to the event.
 
Additional Manufacturer Narrative
This incident occurred outside the united states (ous).The ous customer complains about discordant non-reactive (negative) atellica im hepatitis c (ahcv) results on one patient compared to positive results with alternate test methods.The patient was first tested at a non-customer site and resulted positive.The sample was sent to the customer site and tested with atellica im hepatitis c (ahcv) for confirmation but resulted negative (non-reactive).The negative result was reported to the physician and questioned.Subsequently, another sample was drawn from the same patient and tested at the initial non-customer site and again resulted positive.The sample was sent to the customer site and tested with atellica im hepatitis c (ahcv) for confirmation but again resulted negative (non-reactive).Another sample was drawn from the patient and sent for hcv pcr testing, which resulted positive.There are no allegations of patient or user intervention or adverse health consequences due to the event.Siemens is investigating.Note: this mdr addresses the discordant result obtained on (b)(6) 2026.A separate mdr is submitted for discordant result obtained on (b)(6) 2026.

Brand Name
ATELLICA IM HEPATITIS C (AHCV)
Common Device Name
ASSAY, ENZYME LINKED IMMUNOSORBENT, HEPATITIS C VIRUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key24313265
Report Number1219913-2026-00035
Device Sequence Number4875635
Product Code MZO
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberN/A
Device Catalogue Number10995456
Device Lot Number36284480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale